zbMATH — the first resource for mathematics

The analytic continuation of interpolatory functions. (English) Zbl 0126.28803

Full Text: DOI
[1] Cf. a forthcoming note by E. J. Akutowicz in Rend. Cir. Mat. Palermo.
[2] L. Carleson, A representation formula for the Dirichlet integral. To appear in Math. Zeits. · Zbl 0090.28603
[3] Cf. L. Carleson, Sets of uniqueness for functions regular in the unit circle, Acta Math. 87 (1952) p. 336. · Zbl 0046.30005
[4] Cf. O. Lokki, Ueber analytische Funktionen, deren Dirichletintegral endlich ist und die in gegebenen Punkten vorgeschriebene Werte annehmen, Ann. Acad. Sci. Fennicae, No. 39 (1947), pp. 19–24. · Zbl 0031.02502
[5] An accessible proof of this theorem has been given by Y. Domar, On the existence of a largest subharmonic minorant of a given function, Arkiv för Matematik Band 3 nr 39 (1957).
[6] L. Carleson, On bounded analytic functions and closure problems, Arkiv för Matematik, Band 3 nr 12 (1952), Theorem 7, p. 291. · Zbl 0047.35301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.